MAUDE Adverse Event Report: ARTHREX INC. CONTOURLOCK HTO PLATE,STR WEDGE 11MM RGT; PLATE, FIXATION, BONE

ARTHREX INC. CONTOURLOCK HTO PLATE,STR WEDGE 11MM RGT; PLATE, FIXATION, BONE
Catalog Number AR-13715-11.0
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 12/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The device was requested for evaluation but was not returned, therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.Lot number was not provided so device history record review cannot be performed.At this time, it cannot be determined how the device may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to arthrex.Additional information has been requested but not made available.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the initial surgery was completed successfully as per 6 week post op x-ray.X-ray was satisfactory and patient was doing well and clinically no issues or concerns at this point.Patient returned in 3 weeks (9 weeks post surgery) with severe pain.An x-ray was taken and shows that screws were broken distally in the bone and not at the level of the plate.X-ray was not clear that the fracture was completely healed and some concern that the lateral cortex crack fracture.Per operative the lateral side was intact and the fracture was solid.There was not a clear non union and also no laxity of the fracture area.The patient had the plate and screws exchanged.Clinical follow up shows good progress and the pain is much improved.This patient had simultaneous bilateral hto which per operative there was a crack fracture of the lateral cortex on the opposite side which was stabilized with staples.The patient was advised to have partial weight bearing post op and also advised to off load slightly to the right side.

Brand Name
CONTOURLOCK HTO PLATE,STR WEDGE 11MM RGT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7577690
Report Number1220246-2018-00199
Device Sequence Number16214102
Product Code HRS
UDI-Device Identifier00888867014886
UDI-Public00888867014886
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K032187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-13715-11.0
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2018
Initial Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;